# SDR UALA2013022701176

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOORBEAM REPAIR ANGLE LOWER SURFACE BS 1680 RBL 47 WL 208.  REMOVED LWR REPAIR ANGLES.   LOCATED, DRILLED AND INSTALLED REPAIR ANGLE IAW SRM 53-60-51 REPAIR 3 FIG 201.  MAJOR REPAIR.
